MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NATURAL TIBIA TRABECULAR METAL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. NATURAL TIBIA TRABECULAR METAL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteopenia/ Osteoporosis (2651)
Date of Event 06/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00597909535 ¿ patella ¿ 64613795.42502205801 ¿ femur ¿ 64488303.00587806535 ¿ nexgen patella ¿ 64452451.42512100612 ¿ articular surface ¿ 63301944.Reported event was unable to be confirmed due to limited information provided by the customer.X-rays were reviewed by a third party hcp and notes overall fit and alignment are maintained with no evidence of loosening.Bone quality is osteopenic.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient underwent a left knee revision approximately 16 months post implantation due to pain and loosening.Femur and patella remained implanted.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
NATURAL TIBIA TRABECULAR METAL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12048682
Report Number0001822565-2021-01714
Device Sequence Number4359738
Product Code MBH
UDI-Device Identifier00889024510555
UDI-Public(01)00889024510555(17)291231(10)64517446
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007101
Device Lot Number64517446
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;